# SDR AALA201809049007

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 51,691 hours, 26,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: LIG5763
- Part serial: 3580
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR SIDE EMERGENCY LIGHT IS ON. REPLACED L1 DOOR PORTABLE EMERGENCY LIGHT AND OPERATIONS CHECK NORMAL PER AMM 33-53-00.
